RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Anal. Issues Anal.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Anal. Issues Anal., 2016, Volume 5(23), Issue 2, Pages 52–68 (Mi pa202)  

This article is cited in 2 scientific papers (total in 2 papers)

On weighted generalized functions associated with quadratic forms

E. L. Shishkina

Voronezh State University, 1, Universitetskaya pl., 394006 Voronezh, Russia

Abstract: In this article we consider certain types of weighted generalized functions associated with nondegenerate quadratic forms. Such functions and their derivatives are used for constructing fundamental solutions of iterated ultra-hyperbolic equations with the Bessel operator and for constructing negative real powers of ultra-hyperbolic operators with the Bessel operator.

Keywords: weighted generalized function; quadratic form; ultra-hyperbolic operator; Bessel operator.

DOI: https://doi.org/10.15393/j3.art.2016.3390

Full text: PDF file (390 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.548
MSC: 46T12, 46F05
Received: 12.10.2016
Revised: 06.12.2016
Accepted:06.12.2016
Language:

Citation: E. L. Shishkina, “On weighted generalized functions associated with quadratic forms”, Probl. Anal. Issues Anal., 5(23):2 (2016), 52–68

Citation in format AMSBIB
\Bibitem{Shi16}
\by E.~L.~Shishkina
\paper On weighted generalized functions associated with quadratic forms
\jour Probl. Anal. Issues Anal.
\yr 2016
\vol 5(23)
\issue 2
\pages 52--68
\mathnet{http://mi.mathnet.ru/pa202}
\crossref{https://doi.org/10.15393/j3.art.2016.3390}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409221100005}
\elib{http://elibrary.ru/item.asp?id=27537152}


Linking options:
  • http://mi.mathnet.ru/eng/pa202
  • http://mi.mathnet.ru/eng/pa/v23/i2/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. L. Shishkina, “Vesovye obobschennye funktsii, otvechayuschie kvadratichnoi forme s kompleksnymi koeffitsientami”, Chelyab. fiz.-matem. zhurn., 2:1 (2017), 88–98  mathnet  mathscinet  elib
    2. S. M. Sitnik, E. L. Shishkina, “O drobnykh stepenyakh operatora Besselya na poluosi”, Sib. elektron. matem. izv., 15 (2018), 1–10  mathnet  crossref
  • Problemy Analiza — Issues of Analysis
    Number of views:
    This page:69
    Full text:17
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019